# SDR BAQA085910

- Difficulty date: April 9, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N117CJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7051
- Aircraft time: 10,602 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121205
- Part serial: 35922
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR MALFUNCTIONED, REPLACED WITH SERVICABLE UNIT.
